# SDR ASAA2016061817062

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,949 hours, 11,144 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST BOTH FMC, VTK FLAG BOTH SIDES, FOLLOWED BY A/T LIMIT.  AFTER 30 SECONDS, LT AND RT FMC CAME BACK.  ACFT GROUNDED.  VERIFIED NR 1 AND NR 2 FMC RESET ON FLT LEG 1 DURING NR 1 AND NR 2 FMC BITE, REF FIM 34-61,TASK 801.  NO CURRENT FAULTS ON NR 1 OR NR 2 FMC.  PERFORMED NR 1 AND NR 2 FMC SYS AND OPS TEST, REF AMM 34-61-00.  NO FAULTS FOUND, ALL SOFTWARE EFFECTIVE FOR ACFT NR 1 AND NR 2 FMC.
